# SDR DALA13045966811

- Difficulty date: September 15, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 698-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN, SEAT TRACK, RBL 45, BS 698-780 HAS CORROSION AND WEAR MARKS IN UPPER/LWR CROWN (111-56).  R & R MAIN CABIN SEAT TRACK FROM STA 698-780, RBL 45.
